“Don’t let the world around you squeeze you into its own mould, but let God re-mould your minds from within...”
Romans 12:2

No one logged in. Log in

Hilary's Desk

Challenge dechallenge rechallenge

Hilary Butler - Tuesday, January 12, 2010

Ever heard of something called “challenge”, “dechallenge” … “rechallenge” (CDR)? It goes like this. Give a person like me, antibiotics (challenge), and the body happens to go nuts. Big rash (urticaria). But as a doc you aren’t sure, so you stop the drug for a while (dechallenge), and then give it again (rechallenge). Result = Big rash, face and neck swells and I can't breath. The rechallenge proved that the antibiotic was causing the reaction. The same principle applies to all drugs, foods, whatever. It could be called “immunology 101” Real basic. Or you would think, right?

What happens when “something” happens after the first Gardasil vaccine? Because the doctor has been told that Gardasil has not caused any serious reactions or deaths world wide, "this" can’t be the vaccine. It must be coincidence. Any excuse except the vaccine is found, unless it's so obvious that it's unavoidable. Your child has the second shot and the same thing which was dismissed the first time, happens in the same time frame. If you’re lucky, your doctor will say, “I think this is Gardasil.” a second event is sometimes addmitted to. However, some parents will be told, yet again, “Vaccines are good, adverse reactions are coincidental".

This post is the first of three illustrating challenge, dechallenge, rechallenge (CDR), using the case histories of two girls, Jasmine and Stevie. They are paired in the trilogy, because Jasmine and Stevie both “proved” the principle of CDR. Other cases on hand don’t because parents or girls didn’t believe the usual “coincidence” verdict, never had another vaccine, so we never got to see whether or not “it” might have happened again.

Several patterns relating to side effects in New Zealand, from Gardasil are now obvious, at least to me!

The first pattern is always there, and obvious. Reactions are denied. Believing that will get you nowhere.

The second pattern is that some of the people who have had the worst reactions have either been on the pill or depo-provera, and the reactions often get worse just before a period is due.

The third pattern is a group of children who have a personal and/or family history of allergies. You could call them a potential time-bomb.

The fourth pattern is that many of the girls are super fit, super healthy and very sporty. And therefore presumably just might have more testosterone in their system than other girls. Which ties in to the hormonal issues implicated in the girls using the pill and depo. So there might be endocrine issues going on.

The fifth pattern is definitely autoimmune, but can’t be proven, since it’s been very rare for doctors to do any other blood tests than standard rote which may or may not show something. To show autoimmunity specific blood tests are involved, but where there are no "befores" and "afters", again, lots of excuses will be proferred, like ... you were probably like that before the vaccine. Even though we know that vaccines can result in the development of autoimmune antibodies. Tsumiyama 09 and Toplak 08.

The sixth pattern is inexplicable appetite changes and either weight loss or instant weight gain. And you can imagine, in girls that age, what that is “blamed” on. …. “You are ripe for eating disorders”. (Not these girls.) There is no thought that again, endocrine damage, particularly to the thyroid, might be a factor.

In no particular relationship or order, experiences after Gardasil, which I know of, are:

  • Immediately after the vaccine, and sometimes extending for much longer. Sore arms; dizziness; blood pressure drops; headaches, heavy or numb arms; tiredness and feeling heavy where even walking is a drag.
  • Starting days later; flu like symptoms; migraines; joint and muscle pain; stomach pains; lower back pains; pins and needles in feet and hands; “deadness” in the injected arm; warts; skin disruptions such as dry skin, flaky skin,
  • Both immediately and long term: dizziness, low blood pressure, racing heart beats, chest pains, continuing sore dead or numb arms, Excessive sleeping, continual “dead tired” feelings, increased rate of acute infections, often getting longer or worse, and being “untreatable”.
  • Girls talk about not being able to think properly; make decisions; and losing skills previously had since childhood.

While sickness always results in a certain degree of mental fog, this “fog” is described as being very different to the fog of infectious illnesses.

Another pattern is emerging internationally. Chances are, if you put your individual symptoms into google you will come up with a heap of other girls similarly blighted by “coincidental” disorders, which apparently happen to adolescents regularly. Yes, dying in your sleep is a regular event for adolescents.

If you have suffered symptoms which aren’t normal for you, after Gardasil, have a look here,

http://www.usnews.com/health/blogs/on-women/2009/04/01/gardasil-side-effects-parents-seek-answers.html

http://www.gardasilandunexplaineddeaths.com/

and then do a google search.

Next up: Jasmine: Challenge, Dechallenge, rechallenge, dechallenge, rechallenge, death.

 

Bookmark and Share